Finite volume box schemes and mixed methods
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 34 (2000) no. 5, p. 1087-1106
@article{M2AN_2000__34_5_1087_0,
     author = {Croisille, Jean-Pierre},
     title = {Finite volume box schemes and mixed methods},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {34},
     number = {5},
     year = {2000},
     pages = {1087-1106},
     zbl = {0966.65082},
     mrnumber = {1837769},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_2000__34_5_1087_0}
}
Croisille, Jean-Pierre. Finite volume box schemes and mixed methods. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 34 (2000) no. 5, pp. 1087-1106. http://www.numdam.org/item/M2AN_2000__34_5_1087_0/

[1] B. Achchab, A. Agouzal, J. Baranger and J.-F. Maître, Estimateur d'erreur a posteriori hiérarchique. Application aux éléments finis mixtes. Numer. Math. 80 (1998) 159-179. | MR 1645037 | Zbl 0909.65076

[2] D.N. Arnold and F. Brezzi, Mixed and non-conformmg finite elements methods: implementation, post processing and error estimates. RAIRO - Modél. Math. Anal. Numér. 19 (1985) 7-32. | Numdam | MR 813687 | Zbl 0567.65078

[3] I. Babuška, Error-Bounds for Finite Elements Method. Numer. Math. 16 (1971) 322-333. | MR 288971 | Zbl 0214.42001

[4] R.E. Bank and D.J. Rose, Some error estimates for the box method. SIAM J. Numer. Anal. 24 (1987) 777-787. | MR 899703 | Zbl 0634.65105

[5] J. Baranger, J.F. Maître and F. Oudin, Connection between finite volume and mixed finite element methods. RAIRO - Modél. Math. Anal. Numér. 30 (1996) 445-465. | Numdam | MR 1399499 | Zbl 0857.65116

[6] C. Bernardi, C. Canuto and Y. Maday, Un problème variationnel abstrait. Application à une méthode de collocation pour les équations de Stokes. C. R. Acad. Sci. Paris, t. 303, Série I 19 (1986) 971-974. | MR 877183 | Zbl 0612.49004

[7] C. Bernardi, C. Canuto and Y. Maday, Generalized inf-sup conditions for Chebyshev spectral approximation of the Stokes problem. SIAM J. Numer. Anal. 25 (1988) 1237-1271. | MR 972452 | Zbl 0666.76055

[8] D. Braess, Finite Elements. Cambridge Univ. Press (1997). | MR 1463151 | Zbl 0894.65054

[9] S.C. Brenner and L.R. Scott, The mathematical theory of finite element methods. Texts Appl. Math. 15 (1994) Springer, New-York. | MR 1278258 | Zbl 0804.65101

[10] F. Brezzi, On the existence, umqueness and approximation of saddle-point problems, arising from lagrangian multipliers. RAIRO 8 (1974) R-2, 129-151. | Numdam | MR 365287 | Zbl 0338.90047

[11] F. Brezzi and M. Fortin, Mixed and Hybrid Finite Element Methods. Springer Series Comp. Math. 15, Springer Verlag, New-York (1991). | MR 1115205 | Zbl 0788.73002

[12] F. Brezzi, J. Douglas and L.D. Marini, Two families of Mixed Finite Element for second order elliptic problems. Numer. Math. 47 (1985) 217-235. | MR 799685 | Zbl 0599.65072

[13] Z. Cai, J. Mandel and S. Mccormick, The finite volume element method for diffusion equations on general triangulations. SIAM J. Numer. Anal. 28 (1991) 392-402. | MR 1087511 | Zbl 0729.65086

[14] F. Casier, H. Deconninck and C. Hirsch, A class of central bidiagonal schemes with implicit boundary conditions for the solution of Euler's equations. AIAA-83-0126 (1983).

[15] J.J. Chattot, Box-schemes for First Order Partial Differential Equations. Adv. Comp. Fluid Dynamics, Gordon Breach Publ. (1995) 307-331.

[16] J.J. Chattot, A Conservative Box-scheme for the Euler Equations. Int. J. Num. Meth. Fluids (to appear) | MR 1714513 | Zbl 0985.76063

[17] J. J. Chattot and S. Malet, A "box-scheme" for the Euler equations. Lect. Notes Math. 1270, Springer-Verlag, Berlin (1987) 82-99. | MR 910106 | Zbl 0626.65088

[18] Y. Coudière, J.-P. Vila and P. Villedieu, Convergence rate of a finite volume scheme for a two dimensional convection-diffusion problem. Math. Model. Numer. 33 (1999) 493-516. | Numdam | MR 1713235 | Zbl 0937.65116

[19] B. Courbet, Schémas boîte en réseau triangulaire, Rapport technique 18/3446 EN (1992), ONERA, unpublished.

[20] B. Courbet, Schémas à deux points pour la simulation numérique des écoulements, La Recherche Aérospatiale n°4 (1990) 21-46. | Zbl 0708.76105

[21] B. Courbet, Étude d'une famille de schémas boîtes à deux points et application a la dynamique des gaz monodimensionnelle, La Recherche Aérospatiale n° 5 (1991) 31-44.

[22] B. Courbet and J.P. Croisille, Finite Volume Box Schemes on triangular meshes. Math. Model Numer. 32 (1998) 631-649. | Numdam | MR 1643473 | Zbl 0920.65065

[23] J.-P. Croisille, Finite Volume Box Schemes, in Proc. of the 2nd Int. Symp. on Finite Volume for Complex Applications. Hermes, Paris (1999). | MR 2062144 | Zbl 1052.65550

[24] M. Crouzeix and P.A. Raviart, Conforming and non conformmg finite element methods for solvmg the stationary Stokes equations I. RAIRO 7 (1973) R-3, 33-76. | Numdam | MR 343661 | Zbl 0302.65087

[25] F. Dubois, Finite volumes and mixed Petrov-Galerkin finite elements; the unidimensional problem. Num. Meth. PDE (to appear). | MR 1752417 | Zbl 0954.65062

[26] R. Eymard, T. Gallouet and R. Herbin, Finite Volume Methods, in Handbook of Numerical Analysis, Ciarlet-Lions Eds. 5 (1997). | Zbl 0981.65095

[27] G. Fairweather and R.D. Saylor, The reformulation and numerical solution of certain nonclassical initial-boundary value problems. SIAM J. Sci. Stat. Comput. 12 (1991) 127-144. | MR 1078800 | Zbl 0722.65062

[28] L. Fezoui and B. Stoufflet, A class of implicit upwind schemes for Euler equations on unstructured grids. J. Comp. Phys. 84 (1989) 174-206. | MR 1015358 | Zbl 0677.76062

[29] V. Girault and P.A. Raviart, Finite Element Approximation of the Navier-Stokes equations. Lect. Notes Math. 749, Springer, Berlin (1979). | MR 548867 | Zbl 0413.65081

[30] W. Hackbusch, On first and second order box schemes. Computing 41 (1989) 277-296. | MR 993825 | Zbl 0649.65052

[31] H.B. Keller, A new difference scheme for parabolic problems, Numerical solutions of partial differential equations, II, B. Hubbard Ed., Academic Press, New-York (1971) 327-350. | MR 277129 | Zbl 0243.65060

[32] R.D. Lazarov, J.E. Pasciak and P.S. Vassilevski, Coupling mixed and finite volume discretizations of convection-diffusion-reaction equations on non-matching grids, in Proc. of the 2nd Int. Symp. on Finite Volume for Complex Applications, Hermes, Paris (1999). | MR 2062126 | Zbl 1052.65554

[33] L.D. Marini, An inexpensive method for the evaluation of the solution of the lowest order Raviart-Thomas mixed method. SIAM J. Numer. Anal. 22 (1985) 493-496. | MR 787572 | Zbl 0573.65082

[34] P.C. Meek and J. Norbury, Nonlinear moving boundary problems and a Keller box scheme. SIAM J. Numer. Anal. 21 (1984) 883-893. | MR 760623 | Zbl 0558.65087

[35] R.A. Nicolaides, Existence, uniqueness and approximation for generalized saddle point problems. SIAM J. Numer. Anal. 19 (1982) 349-357. | MR 650055 | Zbl 0485.65049

[36] P.A. Raviart and J.M. Thomas, A mixed finite element method for 2nd order elliptic problems. Lect. Notes Math. 606, Springer-Verlag, Berlin (1977) 292-315. | MR 483555 | Zbl 0362.65089

[37] E. Süli, Convergence of finite volume schemes for Poisson's equation on non-uniform meshes. SIAM J. Numer. Anal. 28 (1991) 1419-1430. | MR 1119276 | Zbl 0802.65104

[38] E. Süli, The accuracy of cell vertex finite volume methods on quadrilateral meshes. Math. of Comp. 59 (1992) 59-382. | MR 1134740 | Zbl 0767.65072

[39] T. Schmidt, Box Schemes on quadrilateral meshes. Computing 51 (1993) 271-292. | MR 1253406 | Zbl 0787.65075

[40] J.-M. Thomas and D. Trujillo, Mixed Finite Volume methods. Int. J. Num. Meth. Eng. 45 (1999) to appear. | MR 1728850 | Zbl 0948.65125

[41] S.F. Wornom, Application of compact difference schemes to the conservative Euler equations for one-dimensional flows. NASA Tech. Mem. 83262 (1982).

[42] S.F. Wornom and M.M. Hafez, Implicit conservative schemes for the Euler equations. AIAA J. 24 (1986) 215-233. | MR 825091 | Zbl 0591.76108

[43] A. Younes, R. Mose, P. Ackerer and G. Chavent, A new formulation of the Mixed Finite Element Method for solving elliptic and parabolic PDE. J. Comp. Phys. 149 (1999) 148-167. | MR 1669813 | Zbl 0923.65064